# SDR DALA2016022901486

- Difficulty date: February 18, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEAM CRACKED ON R-1 SERVICE DOOR AT LOWER END BELOW BEAM ATTACH FITTING REPAIR,  REPLACE BEAM REF ORNRC 64480-0800-0029.  REMOVED AND INSTALLED NEW Z FRAME IAW SRM 51-40-02, PAR 6 AND DWG 591084.
